Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!

  

Recent AnswersAnswers by CategoryAsk a Question

 Get E-Mail Notifications When This Forum Updates or Subscribe With RSS


Mitochondrial Toxicity

Prezista and muscle painMay 29, 2014
The first 72 hours after possible infectionJul 5, 2012
Inclusion Body myositis & Pravistatin UseFeb 19, 2012
diagnosed with hiv and mitochondrial diseaseJan 18, 2012
Slowed MetabolismMar 23, 2011
Reducing Dose Of Truvada?Jan 26, 2011
AZT MyopathyJun 23, 2010
Irritation on throat and chestSep 21, 2009
sore thighsJul 7, 2008
Muscle and joint pain after just two yearsJan 30, 2008
Long term affects of newborn treatmentNov 14, 2007
Mitochondria toxicity in PEPNov 5, 2007
joint and muscles painsOct 23, 2007
MITOCHONDRIAJul 27, 2007
Mitochondria - one more time.Apr 9, 2007
Mitochondria - one more time.Apr 3, 2007
Growing concern around mitochondrial toxicityMar 15, 2007
MITOCHONDRIAMar 7, 2007
MitochondriaFeb 13, 2007
MitochondriaFeb 7, 2007
hiv relation to htlv-1 and htlv-2Nov 29, 2006
Fatty acid deficiency?Nov 13, 2006
Muscle Fasciculation/TwitchingSep 27, 2006
mitochondrial toxicityAug 29, 2006
Sustiva/3TC/TenofovirOct 23, 2005
ZanexAug 17, 2005
Side effects in Truvada/Kaletra treatmentJun 22, 2005
Cramps and Muscle PainJun 18, 2005
News in regards to Uridine and LipodystrophyApr 29, 2005
life expectency becoming less because of ageSep 15, 2003
Atazanavir & yellow eyesAug 1, 2003
Fusion InhibitorsFeb 19, 2003
dna damageApr 3, 2002
Very High MUSCLE ENZYMES - JBDec 19, 2000
abacavir-induced diabetesSep 11, 2000
ToxicityJul 17, 2000
Elevated CK -- what gives?Jul 7, 2000
mitochondrial toxicityMar 14, 2000
mitochondrial toxicity --- in lay persons terms, please.Jan 20, 2000


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement